×

Found 3,256 Documents (Results 1–100)

100
MathJax

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Mandelpinski necklaces in the parameter planes of rational maps. (English) Zbl 07458409

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 95-119 (2021).
MSC:  37F10 30D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference